Ask an Urology Question, Get an Answer ASAP!
Good evening, I am sorry you are not feeling great. It sounds reflux related and could be due to the medication not helping, but possibly could be the presentation of a H.pylori infection
Have you tried Omeprazole before? I would also contact your doctor to arrange a stool test to check for H.pylori, which is a bacteria that can aggravate these symptoms. If it was positive then you would go on a few different antibiotics at the same time to treat it
Have you also had an ultrasound recently as part of your work up for reflux?
This is the common side effect profile for Lansoprazole: Abdominal pain; constipation; diarrhoea; dizziness; dry mouth; gastrointestinal disorders; headache; insomnia; nausea; skin reactions; vomiting
That is not to say it doesn't work well, the main one being diarrhoea. However when people have issues with one PPI then often the other works better, so in this case Omeprazole
You can do and see how you get on, then if no better as your GP to switch to omeprazole for you to try for the weekend
No worries, I hope it helps. Please could you kindly rate my response again , thank you
The minimum dose that works, if no better with 15mg after a couple of days, increase the dose.